MathSciNet Relay Station
MathSciNet bibliographic data
MR2824676 (2012m:65339) 65M60 (26A33 35R11 45K05 65M12)
Li, Changpin; Zhao, Zhengang; Chen, YangQuan Numerical approximation of nonlinear fractional differential equations with subdiffusion and superdiffusion. Comput. Math. Appl. 62 (2011), no. 3, 855–875.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement